Startseite UB

Continuous étale cohomology

Jannsen, Uwe (1988) Continuous étale cohomology. Mathematische Annalen : Math. Ann. 280 (2), pp. 207-245.

[img]
Preview
PDF
Download (1MB)

at publisher (via DOI)

Other URL: http://dx.doi.org/10.1007/BF01456052


Export bibliographical data

Item Type:Article
Date:1988
Institutions:Mathematics > Prof. Dr. Uwe Jannsen
Identification Number:
ValueType
10.1007/BF01456052DOI
Classification:
NotationType
14F20 (11G25)MSC
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Universitätsbibliothek Regensburg
Deposited On:14 Nov 2012 10:40
Last Modified:13 Mar 2014 19:24
Item ID:26684
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact